Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 16 / Issue 11

available in:   PDF (132 kB) PS (119 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-016-11-1439


An Axiomatization of a First-order Branching Time Temporal Logic

Dragan Doder (Belgrade University, Serbia)

Zoran Ognjanović (Serbian Academy of Sciences and Arts, Serbia)

Zoran Marković (Serbian Academy of Sciences and Arts, Serbia)

Abstract: We introduce a first-order temporal logic for reasoning about branching time. It is well known that the set of valid formulas is not recursively enumerable and there is no finitary axiomatization. We offer a sound and strongly complete axiomatization for the considered logic.

Keywords: branching time logic, first order logic, strong completeness

Categories: F.4.1, I.2.4